MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 SR-T; PACEMAKER

BIOTRONIK SE & CO. KG EDORA 8 SR-T; PACEMAKER
Model Number 407157
Medical Device Problem Codes No Pacing (3268); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
During device changeout, device was programmed voo at 60 and, when the pocket was opened, the device stopped pacing and was in backup-mode.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was visually inspected revealing no anomalies and the device was properly interrogated.The pacemaker's memory content was inspected.The inspection revealed that the device switched into the safety backup mode on (b)(6) 2024, as a result of the detection of invalid memory content.By design, the pacemaker performs self-checks and is equipped with the ability to detect and repair invalid memory content.However, in the case of multiple invalid memory areas, the device cannot correct the memory content and switches into the safety backup mode to ensure patient safety.While in this safety program, the pacemaker is capable to deliver anti-bradycardia therapies in unipolar lead configuration.Upon interrogation a device status error message appears to notify the user.Please note, that in unipolar configuration sufficient tissue contact is necessary for effective stimulation.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.In conclusion, the clinical observation resulted from invalid memory content.The root cause for the invalid memory content was not determinable.However, external influences such as strong electromagnetic fields, like electric cautery, could be taken into consideration.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
EDORA 8 SR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20190090
Report Number1028232-2024-04776
Device Sequence Number15204268
Product Code NVZ
UDI-Device Identifier04035479147761
UDI-Public(01)04035479147761(17)241130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number407157
Device Catalogue Number407157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient SexMale